# SDR 95ZZZM311

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Unit
- Condition: Off Line
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 1 AC BUS AND ESS AC BUS OFF LINE OCCURRED APPROX 200 FEET PRIOR TO TOUCHDOWN.  AIRCRAFT IN LANDING CONFIGURATION APU WAS OPERATIONAL AT THE TIME.  RESET NR 1 GCU BUS RESET, GROUND RAN, OPS CHECKS GOOD.  AIRCRAFT 73 MINUTES LATE INBOUND DUE TO HEADWINDS.  (M)
